# SDR 97ZZZX2503

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Pnl 9501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 9501 CORRODED BEYOND LIMITS AT FASTENER HOLES.  FABBED AND INSTALLED NEW REPAIR PARTS PER 727 SRM'S 55-30-7 AND 51-30-02.
